# SDR 2001UALA00434

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL EQUIPMENT COMPARTMENT COOLING AIR EXHAUST FUSELAGE TEAR STRAP IS CUT IN TWO PLACES.  FUSELAGE SKIN DOUBLER INSTALLED TO AFFECTED AREA.  MAJOR REPAIR ACCOMPLISHED.
